Please use this identifier to cite or link to this item:
Title: H ∞  sliding mode observer design for a class of nonlinear discrete time-delay systems: A delay-fractioning approach
Authors: Hu, J
Wang, Z
Niu, Y
Stergioulas, LK
Keywords: Sliding mode observer;Discrete-time systems;Nonlinear systems;Time delay;H ∞  performance
Issue Date: 2012
Publisher: John Wiley & Sons
Citation: International Journal of Robust and Nonlinear Control, 22(16): 1806 - 1826, Nov 2012
Abstract: In this paper, the H ∞  sliding mode observer (SMO) design problem is investigated for a class of nonlinear discrete time-delay systems. The nonlinear descriptions quantify the maximum possible derivations from a linear model, and the system states are allowed to be immeasurable. Attention is focused on the design of a discrete-time SMO such that the asymptotic stability as well as the H ∞  performance requirement of the error dynamics can be guaranteed in the presence of nonlinearities, time delay and external disturbances. Firstly, a discrete-time discontinuous switched term is proposed to make sure that the reaching condition holds. Then, by constructing a new Lyapunov–Krasovskii functional based on the idea of ‘delay fractioning’ and by introducing some appropriate free-weighting matrices, a sufficient condition is established to guarantee the desired performance of the error dynamics in the specified sliding mode surface by solving a minimization problem. Finally, an illustrative example is given to show the effectiveness of the designed SMO design scheme.
Description: Copyright @ 2012 John Wiley & Sons
ISSN: 1049-8923
Appears in Collections:Publications
Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf196.75 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.